IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Category : Volume 7 - Issue 1

Articles:

On some decompositions of nano * - continuity
J. Jayasudha || T. Rekhapriyadharsini File Size 387 KB
Paper Index : 31.4767/xxxxxx
Some Algorithms for Minimum Cost Flow Problems
Mobin Ahmad File Size 344 KB
Paper Index : 31.4767/xxxxxx
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI